# SDR AALA202402067206

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 34,272 hours, 14,635 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WALK AROUND FOUND FOWARD ENTRY DOOR HINGE PIN BOTTOM SCREW MISSING, LATCH RELEASE LEVER IS STICKING. REMOVE AND REPLACED HINGE PIN AND SCREW ASSEMBLY. PER AARD 52-10-00-4.
